Publication

Morphine-induced cutaneous adverse drug reaction following occupational diacetylmorphine contact dermatitis: A case report

van den Hoed, E., Coenraads, P. J. & Schuttelaar, M. L. A., Oct-2019, In : CONTACT DERMATITIS. 81, 4, p. 313-315 3 p.

Research output: Contribution to journalEditorialAcademicpeer-review

APA

van den Hoed, E., Coenraads, P. J., & Schuttelaar, M. L. A. (2019). Morphine-induced cutaneous adverse drug reaction following occupational diacetylmorphine contact dermatitis: A case report. CONTACT DERMATITIS, 81(4), 313-315. https://doi.org/10.1111/cod.13302

Author

van den Hoed, Ewoud ; Coenraads, Pieter Jan ; Schuttelaar, Marie L. A. / Morphine-induced cutaneous adverse drug reaction following occupational diacetylmorphine contact dermatitis : A case report. In: CONTACT DERMATITIS. 2019 ; Vol. 81, No. 4. pp. 313-315.

Harvard

van den Hoed, E, Coenraads, PJ & Schuttelaar, MLA 2019, 'Morphine-induced cutaneous adverse drug reaction following occupational diacetylmorphine contact dermatitis: A case report', CONTACT DERMATITIS, vol. 81, no. 4, pp. 313-315. https://doi.org/10.1111/cod.13302

Standard

Morphine-induced cutaneous adverse drug reaction following occupational diacetylmorphine contact dermatitis : A case report. / van den Hoed, Ewoud; Coenraads, Pieter Jan; Schuttelaar, Marie L. A.

In: CONTACT DERMATITIS, Vol. 81, No. 4, 10.2019, p. 313-315.

Research output: Contribution to journalEditorialAcademicpeer-review

Vancouver

van den Hoed E, Coenraads PJ, Schuttelaar MLA. Morphine-induced cutaneous adverse drug reaction following occupational diacetylmorphine contact dermatitis: A case report. CONTACT DERMATITIS. 2019 Oct;81(4):313-315. https://doi.org/10.1111/cod.13302


BibTeX

@article{d8c927758d494c6a8b85546ff44eb2ad,
title = "Morphine-induced cutaneous adverse drug reaction following occupational diacetylmorphine contact dermatitis: A case report",
keywords = "case report, cross-reaction, cutaneous adverse drug reaction, diacetylmorphine, drug eruption, heroin, morphine, opiates, systemic allergic dermatitis",
author = "{van den Hoed}, Ewoud and Coenraads, {Pieter Jan} and Schuttelaar, {Marie L. A.}",
year = "2019",
month = "10",
doi = "10.1111/cod.13302",
language = "English",
volume = "81",
pages = "313--315",
journal = "CONTACT DERMATITIS",
issn = "0105-1873",
publisher = "Wiley",
number = "4",

}

RIS

TY - JOUR

T1 - Morphine-induced cutaneous adverse drug reaction following occupational diacetylmorphine contact dermatitis

T2 - A case report

AU - van den Hoed, Ewoud

AU - Coenraads, Pieter Jan

AU - Schuttelaar, Marie L. A.

PY - 2019/10

Y1 - 2019/10

KW - case report

KW - cross-reaction

KW - cutaneous adverse drug reaction

KW - diacetylmorphine

KW - drug eruption

KW - heroin

KW - morphine

KW - opiates

KW - systemic allergic dermatitis

U2 - 10.1111/cod.13302

DO - 10.1111/cod.13302

M3 - Editorial

VL - 81

SP - 313

EP - 315

JO - CONTACT DERMATITIS

JF - CONTACT DERMATITIS

SN - 0105-1873

IS - 4

ER -

ID: 98544674